MathSciNet Relay Station
MathSciNet bibliographic data
MR634433 (82m:20039) 20F10 (01A60 03D40)
Stillwell, John The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 33–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement